... constantly, my jaw feels tight, I am ravenously hungry, not just wanting to eat but actually having hunger pangs soon after eating a meal. I am not sure that I feel any benefit yet but I am still hopeful, just wondering about these side effects and how long they will last. Thank you!
Hello Elizabethwilson. The hungar pangs are certainly a result of taking the drug. Weight gain or loss is normal side effect. The ringing in the ears, it might be, I really haven't found anything to say that is its a common or adverse side effect of Wellbutrin. Not saying its not, I've not found anything to say its so one way or another. The inital physical side effects ease up usually within 10 to 14 days after begiining to take it.If the ringing is really a problem, best notify, discuss it with your doctor. I was on it for several years, and once past being on the early stages of the drug, found it to be a comfortable drug to be on. Best of wishes, hope you find it a good medication to be on,pledge
I was on Wellbutrin Sr 150 mg and the ringing in your hear is a side effect of the Wellbutrin. In my experience it never last long and it did not happen that often but I still hated that. I did not experience hunger pain but we are all different so it might be a side effect of the Wellbutrin. I did eat and snack all day but that just me. Wellbutrin did great for my depression but took 6 to 8 week to start working for me. They say it takes awhile for the medication to build up in your system. Try to hang in there but still talk to your doctor. I call my doctor every week intil I got through those side effects. It was a rough road for me but it did work for my depresssion.
I hope you feel better soon,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2009 • 1 answer
Posted 29 Mar 2011 • 1 answer
Posted 19 Sep 2011 • 3 answers
Posted 29 Feb 2012 • 2 answers
Posted 27 Mar 2013 • 5 answers